# SDR HALA2012071700175

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,266 hours, 33,084 cycles
- Engine: Ge CF680A2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RT ENGINE START, RT GENERATOR OFF EICAS.  RESET IAW QRH.  RAN RT ENGINE, GENERATOR OPERATED NORMALLY.  OK FOR SERVICE.
